# SDR D4O2002F00000

- Difficulty date: June 14, 2002
- Submitted: July 2, 2002
- Operation: Air carrier
- Aircraft: N19DA
- Make and model: Beech B100
- Aircraft serial: BE87
- Engine: Garrtt TFE33112UHR
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Main Bus
- Part time: 7,568 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FLIGHT, POWER WAS LOST TO RT SIDE OF INSTUMENT PANEL.  PILOT TRIED TO EXTEND LANDING GEAR.  GEAR DID NOT EXTEND.  EMERGENCY WAS DECLARED AND PILOT RETURNED TO ALTITUDE AND MANUALLY EXTENDED LANDING GEAR.  PILOT COMUNICATED WITH ANOTHER PILOT WHO TOLD HIM TO CHECK HIS MAIN BUS CIRCUIT BREAKERS.  PILOT FOUND C/B POPPED AND RESENT THEM.  POWER RETURNED TO INSTRUMENT PANEL.  AIRCRAFT LANDED WITHOUT INCIDENT.  AIRCRAFT WAS JACKED.  OP CHECK OF GEAR AND ELECTRICALY SYSTEM WAS SATISFACTORY.
